# SDR DALA1135125528

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 74,457 hours, 30,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT ROW 15 AND ROW 23 AFT TO THE LAVS INTERMITTENT.  MAINTENANCE REPLACED POWER SUPPLY M9003 AND THE LAMP MODULE AT ROW 15.  OPERATIONAL CHECK WAS GOOD.
